# SDR F3LA2018051600338

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 48,790 hours, 24,059 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 28,734 hours, 11,639 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUMES  DURING CLIMBOUT AT 320 FULL POWER, BOTH PACKS ON.   REMOVED AND REPLACED THE RT ENGINE.
